MathSciNet Relay Station
MathSciNet bibliographic data
MR130737 62.10
Leone, F. C.; Nelson, L. S.; Nottingham, R. B. The folded normal distribution. Technometrics 3 1961 543–550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement